# SDR 95FDEA00081

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: TPN1
- Condition: Damaged
- Location: Bs 441.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS BS 441.5, STR NR 1 LT AND RT.  REMOVED SECTION OF STR, AND CUT OUT A REPLACEMENT SECTION.  FABRICATED AND SPLICED IN PER SRM FEDEX 53-10-3 AT STR NR 1 STA 430-450.
